Universidad Complutense de Madrid
E-Prints Complutense

Asymptotic laws for disparity statistics in product multinomial models

Impacto

Downloads

Downloads per month over past year

Morales González, Domingo and Pardo Llorente, Leandro and Vadja, Igor (2003) Asymptotic laws for disparity statistics in product multinomial models. Journal of multivariate analysis, 85 (2). pp. 335-360. ISSN 0047-259X

[img] PDF
Restringido a Repository staff only

276kB

Official URL: http://www.sciencedirect.com/science/article/pii/S0047259X02000428


URLURL Type
http://www.sciencedirect.com/Publisher


Abstract

The paper presents asymptotic distributions of phi-disparity goodness-of-fit statistics in product multinomial models, under hypotheses and alternatives assuming sparse and nonsparse cell frequencies. The phi-disparity statistics include the power divergences of Read and Cressie (Goodness-of-fit Statistics for Discrete Multivariate Data, Springer, New York, 1988), the phi-divergences of Ciszar (Studia Sci. Math. Flungar. 2 (1967) 299) and the robust goodness of fit statistics of Lindsay (Ann. Statist. 22 (1994) 1081).


Item Type:Article
Uncontrolled Keywords:goodness-of-fit testing; divergence statistics; disparity statistics; multinomial model; product multinomial model; sparse cell frequencies; asymptotic distributions; of-fit tests; goodness; efficiency.
Subjects:Sciences > Mathematics > Applied statistics
Sciences > Mathematics > Mathematical statistics
ID Code:17831
Deposited On:21 Jan 2013 15:16
Last Modified:20 Jul 2018 08:43

Origin of downloads

Repository Staff Only: item control page